Japanese Journal of Oral and Maxillofacial Surgery
Online ISSN : 2186-1579
Print ISSN : 0021-5163
ISSN-L : 0021-5163
A case of adenomatoid odontogenic tumor
Susumu TAKEDAKenji KURASHINAShigeo KIMURAHisashi TANAKAMinoru TAMURAShunichi MINEMURAKimiko MOCHIZUKIMotohiko YAMADAKuniichi YOSHIZAWATadashi YAMAZAKIAkira KOTANI
Author information
JOURNAL FREE ACCESS

1980 Volume 26 Issue 4 Pages 1084-1090

Details
Article 1st page
Content from these authors
© Japanese Society of Oral and Maxillofacial Surgeons
Previous article Next article
feedback
Top